# SDR SWIA2021072059596

- Difficulty date: July 2, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 13,259 hours, 7,409 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SPAR 1 ATTACHMENT POINT FOR THE ENHANCED WINGTIP CRACKED.     (C-CHECK RO 7/16/2021)    REMOVED AND REPLACED RH WING SPAR 1 FOR THE ENHANCED WINGTIP REF EMB SRM 51-40-08
